# SDR ASOA20100052

- Difficulty date: January 15, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 26,436 hours, 22,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-567
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED SEAT TRACK FROM FS 559+95 TO FS 567.00 LBL 9.0 BY REMOVING 12 EACH SCREWS.  INSTALLED SERVICEABLE TRACK, IAW SRM 51-41-04 PARA 4 A-C. (CLOSED)
